# SDR MWEA97100

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, ENGINE EPR DROPPED FROM 1.86 TO 1.4 PRIOR TO REACHING 60 KTS.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINT FOUND BROKEN WIRE BEHIND EPR INDICATOR.  REMOVED AND REPLACED WIRE.
